# SDR SWIA2019122747202

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZANTAL STAB FAIRING DELAMINATED.   REPAIRED FAIRING IAW EO.
